# SDR CA011127003

- Difficulty date: November 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,865 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Fractured
- Location: Prop Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SHOP VISIT FOR A SHEATH REPLACEMENT ON ONE OF THE PROP BLADES THE REPAIR SHOP FOUND ONE OF THE BLADE BEARINGS FRACTURED AND ONLY BEING HELD IN PLACE BY THE MATING OF THE TWO HUB HALVES. THE PROP HAD NO EXTERNAL EVIDENCE OF THE FRACTURED BEARING SUCH AS BEING LOOSE OR STICKING AND WAS ONLY EVIDENT WHEN THE HUBS WERE SEPARATED. THE FRACTURED PIECE ALSO CAUSED A FRETTING DAMAGE TO THE HUB WHICH IS NOW BEING ACCESSED BY HARTZELL AND WILL LIKELY BE BEYOND REPAIRABLE LIMITS.
